MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS ATT MR8 10CM ANGLED 2.4MM REFURB; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS ATT MR8 10CM ANGLED 2.4MM REFURB; MOTOR, DRILL, PNEUMATIC
Model Number MR8-AA10-R
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: evaluation determined that the device was overheating, and the maximum temperature was measured to be 181°f.The likely cause of failure could be worn bearings.It was also noted that the laser markings faded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of overheating.No patient impact reported.Repair is being escalated to product event due to reason for the return.On follow-up, it was confirmed that there was no patient involvement.

Brand Name
ATT MR8 10CM ANGLED 2.4MM REFURB
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
glen belmer
7000 central avenue ne
ft. worth, TX 76137-3291
6122713209
MDR Report Key19114441
Report Number1625507-2024-00121
Device Sequence Number7819702
Product Code HBB
UDI-Device Identifier00763000063405
UDI-Public00763000063405
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-AA10-R
Device Catalogue NumberMR8-AA10-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown